Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 41, NWS Shreveport, LA

April 4, 201111 counties in Texas; 4 counties in Arkansas; Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 4, 2011, 8:29 AM CDT for 11 counties in Texas; 4 counties in Arkansas; Bossier Parish, Caddo Parish, Louisiana. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 8:29 AM CDT (13:29 UTC)
Expired
Apr 4, 2011, 9:30 AM CDT
In force
61 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Bowie County, TX, Cass County, TX, Cherokee County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 67 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:45 AM CDTTSTM WND DMG5 S Texarkana, TXSEVERAL AREAS OF TXK WITH POWER, TREES DOWN TREE DAMAGE
Apr 4, 8:50 AM CDTTORNADO5 S Fouke, ARAN EF1 TORNADO TOUCHED DOWN SOUTH OF FOUKE ALONG CR. 7 SNAPPING A FEW TREES. THE TORNADO CONTINUED EAST CROSSING OLD HWY. 71 SNAPPING MORE TREES AND A HOME SUSTAINED MINOR DAMAGE. THE TORNADO CROSSED 549 AND INTENSIFIED SNAPPING MORE TREES INTO A CLEAR CONVERG
Apr 4, 8:54 AM CDTTORNADO2 S Fouke, AREMERGENCY MANAGER REPORTED POSSIBLE TORNADO DAMAGE 2 MILES SOUTH OF FOUKE. A TREE WAS DOWNED ON A HOUSE...AND SEVERAL TREES WERE DOWNED IN A PATH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:44 AM CDTSevere Thunderstorm WatchSPC7 hr
Apr 4, 7:44 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS54 KSHV 041329
SVRSHV
ARC027-057-073-091-LAC015-017-TXC037-067-073-183-203-315-347-365-401-
423-459-041430-
/O.NEW.KSHV.SV.W.0041.110404T1329Z-110404T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...LONGVIEW...KILGORE...
  GLADEWATER...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  MARION COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN PANOLA COUNTY IN NORTHEAST TEXAS...
  RUSK COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HENDERSON...
  SOUTHEASTERN SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF WHITEHOUSE...
  SOUTHEASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...
  WEST CENTRAL COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
  MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 930 AM CDT

* AT 824 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A   LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL     
  SIZE HAIL...AND   DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE       
  STORSM WERE LOCATED NEAR TEXARKANA TO LONGVIEW TO                  
  WHITEHOUSE...AND MOVING NORTHEAST AT 60 MPH.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3284 9473 3371 9369 3323 9339 3170 9485
      3213 9545
TIME...MOT...LOC 1327Z 216DEG 63KT 3287 9468

$$

VII
1 follow-up statement
415 
WWUS54 KSHV 041411
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 AM CDT MON APR 4 2011

ARC027-057-073-091-LAC015-017-TXC037-067-073-183-203-315-347-365-401-
423-459-041430-
/O.CON.KSHV.SV.W.0041.000000T0000Z-110404T1430Z/
HEMPSTEAD AR-COLUMBIA AR-LAFAYETTE AR-MILLER AR-CADDO LA-BOSSIER LA-
BOWIE TX-CASS TX-UPSHUR TX-MARION TX-HARRISON TX-SMITH TX-GREGG TX-
RUSK TX-PANOLA TX-CHEROKEE TX-NACOGDOCHES TX-
911 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NACOGDOCHES...CHEROKEE...PANOLA...RUSK...GREGG...SMITH...
HARRISON...MARION...UPSHUR...CASS...BOWIE...MILLER...LAFAYETTE...
COLUMBIA AND HEMPSTEAD COUNTIES...AND BOSSIER AND CADDO PARISHES...

AT 907 AM CDT...SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED JUST WEST OF MAGNOLIA ARKANSAS...TO VIVIAN 
LOUISIANA...TO MARSHALL TO RUSK TEXAS. SEVERAL TREES WERE REPORTED 
TO HAVE BLOWN DOWN IN HUGHES SPRINGS TEXAS. THESE STORMS WERE MOVING 
NORTHEAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANFIELD...GENOA...MANDEVILLE...GARLAND...MARS HILL...SPIRIT LAKE...
LERCH...CORNELIUS...MCKAMIE...HOMAN...LEWISVILLE...HERVEY...BOYD...
STAMPS...PINEY GROVE AND PATMOS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3284 9473 3371 9369 3323 9339 3170 9485
      3213 9545
TIME...MOT...LOC 1408Z 216DEG 63KT 3345 9417

$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:59 AM CDT, 30 minutes earlier.

Area forecast discussion, Apr 4, 7:59 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 AM CDT MON APR 4 2011

.UPDATE...
TO ADD EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS COUNTIES INTO
WATCH NUMBER 90 IN EFFECT UNTIL 3 PM CDT. MC CURTAIN COUNTY IN
SOUTHEAST OKLAHOMA CONTINUED IN SEVERE THUNDERSTORM WATCH NUMBER
87 VALID UNTIL 11 AM CDT.

&&

.DISCUSSION...

COLD FRONT CONTINUED TO MARCH TO THE SOUTHEAST AS UPPER TROUGH
SWINGS TO THE EAST SENDING SHOWERS AND THUNDERSTORMS TO THE EAST AND
NORTHEAST ACROSS THE FOUR STATE REGION. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  41  70  47  77 /  80  10   0   0   0
MLU  77  40  69  44  77 /  80  20   0   0   0
DEQ  67  33  69  42  75 /  70  10   0   0   0
TXK  71  37  70  45  76 /  80  10   0   0   0
ELD  72  38  70  44  77 /  80  10   0   0   0
TYR  73  40  72  49  77 /  80  10   0   0   0
GGG  73  40  72  47  77 /  80  10   0   0   0
LFK  76  41  75  46  79 /  80  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

06
Hazardous weather outlook, Apr 4, 6:00 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT MON APR 4 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...
STRONG SOUTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH...CAN
BE EXPECTED EARLY THIS MORNING ACROSS THE FOUR STATE REGION. THE
WINDS WILL BE ASSOCIATED WITH A STRONG PRESSURE GRADIENT BETWEEN
SURFACE LOW PRESSURE EXTENDING FROM THE UPPER MID WEST INTO THE
SOUTHERN PLAINS AND HIGH PRESSURE ACROSS THE GULF COAST STATES. A
COLD FRONT WILL BE PASSING THROUGH THE REGION DURING THE DAY WITH
THE WINDS SHIFTING TO THE NORTHWEST TO NORTH...AND REMAINING
STRONG WITH SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. AN
UPPER LEVEL STORM SYSTEM WILL BE MOVING ACROSS THE CENTRAL
SECTIONS OF THE COUNTRY TODAY WITH THE SOUTHERN END OF THE
TROUGH AXIS SENDING THE COLD FRONT SOUTHEAST ACROSS THE AREA.
SHOWERS AND STRONG TO SEVERE THUNDERSTORMS WILL BE DEVELOPING
ALONG AND AHEAD OF THE BOUNDARY AS IT ADVANCES...AFFECTING
SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF NORTHEAST TEXAS
AND SOUTHWEST ARKANSAS EARLY TO MID MORNING...FOLLOWED BY PARTS OF
SOUTH CENTRAL ARKANSAS...NORTHWEST LOUISIANA...AND EAST TEXAS NEAR
MID DAY...AND THE REMAINING SECTIONS OF SOUTH CENTRAL ARKANSAS...
PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA...AND LOWER SECTIONS
OF NORTHEAST TEXAS IN THE AFTERNOON. ISOLATED SEVERE THUNDERSTORMS
WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS
WILL OCCUR EARLY MORNING TO MID MORNING...WITH A GREATER CHANCE
OF LARGE HAIL...STRONG AND DAMAGING WINDS...ISOLATED
TORNADOES IN THE LATE MORNING TO AFTERNOON ACROSS SOUTH
CENTRAL ARKANSAS INTO NORTH LOUISIANA...AND PARTS OF LOWER
EAST TEXAS. BY LATE AFTERNOON THE CHANCE FOR SEVERE
THUNDERSTORMS WILL BE VERY LOW SINCE THE FRONT WILL CLEAR THE
FORECAST AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AND DURING NEXT WEEKEND...AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE REGION. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...STORM SPOTTER NETWORKS...AND
AMATEUR RADIO OPERATORS...MAY BE NEEDED ACROSS SOUTHEAST
OKLAHOMA AND ADJACENT SECTIONS OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST LOUISIANA THIS MORNING...
AND FOR SOUTH CENTRAL ARKANSAS INTO NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND EAST AND LOWER SECTIONS OF NORTHEAST TEXAS FROM MID
MORNING TO THE AFTERNOON. ACTIVATION WILL NOT BE REQUIRED FOR TONIGHT
DUE TO THE RAPID MOVEMENT OF THE COLD FRONT OUT OF THE AREA.

06

In the hours before

Local storm report, Apr 4, 6:38 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             1 E IDABEL              33.90N 94.80W
04/04/2011  E0.25 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

&&

LFRANTZ
Local storm report, Apr 4, 7:33 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     HAIL             BOGATA                  33.47N 95.21W
04/04/2011  E1.75 INCH       RED RIVER          TX   LAW ENFORCEMENT

            MARBLE TO GOLF BALL IN BOGATA, BOGATA PD

&&

LFRANTZ
Local storm report, Apr 4, 8:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HAIL             3 NE DAINGERFIELD       33.06N 94.69W
04/04/2011  M0.50 INCH       MORRIS             TX   TRAINED SPOTTER

&&

LFRANTZ
Local storm report, Apr 4, 8:10 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             TYLER                   32.33N 95.30W
04/04/2011  M0.75 INCH       SMITH              TX   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTS 3/4 INCH HAIL AT TYLER POUNDS
            FIELD AIRPORT.

&&

DUPLANTIS
Local storm report, Apr 4, 8:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HAIL             TYLER                   32.33N 95.30W
04/04/2011  M1.00 INCH       SMITH              TX   BROADCAST MEDIA

            PENNY TO QUARTER-SIZED HAIL REPORTED BY TELEVISION MEDIA
            IN SOUTHERN TYLER.

&&

DUPLANTIS
Local storm report, Apr 4, 8:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             DAINGERFIELD            33.03N 94.72W
04/04/2011  E0.50 INCH       MORRIS             TX   LAW ENFORCEMENT

0820 AM     HAIL             1 SE NAPLES             33.19N 94.67W
04/04/2011  U0.25 INCH       MORRIS             TX   LAW ENFORCEMENT

&&

LFRANTZ

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:01 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus and 1 more59 min
Apr 4, 7:18 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more57 min
Apr 4, 7:24 AM CDTSevere Thunderstorm WarningSHVSmith, Wood36 min
Apr 4, 7:34 AM CDTSevere Thunderstorm WarningSHVBowie, Red River41 min
Apr 4, 7:56 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Red River and 2 more64 min
Apr 4, 8:17 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more58 min
Apr 4, 8:19 AM CDTSevere Thunderstorm WarningSHVBowie56 min
Apr 4, 8:42 AM CDTTornado WarningSHVCass48 min
Apr 4, 9:33 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk57 min
Apr 4, 6:00 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier28 min
Apr 4, 9:30 AM CDTTornado WarningSHVColumbia, Union45 min
Apr 4, 9:44 AM CDTSevere Thunderstorm WarningSHVColumbia, Union46 min
Apr 4, 9:21 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster54 min
Apr 4, 9:46 AM CDTSevere Thunderstorm WarningSHVClaiborne, Webster59 min
Apr 4, 10:10 AM CDTAreal Flood AdvisorySHVBossier, Caddo, Webster2 hr
Apr 4, 12:17 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn43 min
Apr 4, 1:24 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, LaSalle, Natchitoches, Winn51 min
Apr 4, 2:11 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Winn49 min
Apr 4, 2:39 PM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Winn36 min
Apr 4, 2:49 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.